# SDR GTIA96NK019

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 965.09
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PAX/FLOOR BEAM LOWER CHORD AT STATION Y965.09 BETWEEN PLUS X6.7 TO PLUS X18 AND BETWEEN PLUS X21.5 TO PLUS 53.5 CORRODED.  REPAIRED PAX/FLOOR BEAM LOWER CHORD AT IAW COOPESA DWG NO HSE9-53-140 REV A DATED NOV 12, 1995 AND FAA FORM 8110-3 DATED NOV 13, 1995.  (M)
